# SDR SIMA202503053001

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N277NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000783
- Aircraft time: 15,210 hours, 10,063 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA EMERGENCY FLASHLIGHT IS BROKEN. RAR FWD FA EMERGENCY FLASHLIGHT AT THE FWD FLT ATD POSITION IAW AMM 33-51-01. OPS CHECK GOOD.
